# SDR SWAA2018041821254

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 33,934 hours, 20,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 08134H5638
- Condition: Arced
- Location: Rn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R1 WINDSHIELD ARCED.   R & R THE R1 WINDOW IAW AMM.
